# SDR 96FDEA00991

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Part number: 6517508224
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S-DUCT OPENING CIRCUMFERENTIAL STRAP AND STIFFENER ON 1342 BULKHEAD RT SIDE, WL 180 - WL 270, RBL 15.5 IS CORRODED.  REMOVED AND REPLACED CIRCUMFERENTIAL STRAP AND STIFFENER ON BS 1342, RBL 15.5, WL 180 - WL 270.    (STIFFENER P/N 69154056).
